MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86445
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Extubate (2402)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when intubating a patient it was observed that the device¿s pipe tube 4.5 had inflation/deflation issue.It was exchanged for another and it happened the same.Patient was reintubated with 5.0 tube.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key10308223
Report Number2936999-2020-00511
Device Sequence Number804617
Product Code BTR
UDI-Device Identifier30884522005719
UDI-Public30884522005719
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K965132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Model Number86445
Device Catalogue Number86445
Device Lot Number19J0019JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR